# SDR 20000619SH002

- Difficulty date: May 16, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N230SA
- Make and model: Dhav DHC6300
- Aircraft serial: 692
- System (JASC): 8000 · Engine Starting System
- Part: Diode
- Part number: 1N4004
- Condition: Shorted
- Location: Switch
- Component: Start Switch, Dhav
- Component part number: MS2466021E
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GCN/VGT - EN ROUTE, CREW DIVERTED AIRCRAFT TO GCW DUE TO A SMELL OF ELECTRICAL BURNING IN THE COCKPIT.  (X)
